Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Minimal hypersurfaces of $ {\bf R}\sp {2m}$ invariant by $ {\rm SO}(m)\times {\rm SO}(m)$


Author: Hilário Alencar
Journal: Trans. Amer. Math. Soc. 337 (1993), 129-141
MSC: Primary 53C42
MathSciNet review: 1091229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G = {\text{SO}}(m) \times {\text{SO}}(m)$ act in the standard way on $ {{\mathbf{R}}^m} \times {{\mathbf{R}}^m}$. We describe all complete minimal hypersurfaces of $ {{\mathbf{R}}^m}\backslash \{ 0\} $ which are invariant under $ G$ for $ m = 2$, $ 3$ . We also show that the unique minimal hypersurface of $ {{\mathbf{R}}^{2m}}$ which is invariant under $ G$ and passes through the origin of $ {{\mathbf{R}}^{2m}}$ is the minimal quadratic cone.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C42

Retrieve articles in all journals with MSC: 53C42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1091229-1
PII: S 0002-9947(1993)1091229-1
Keywords: Minimal hypersurface, orbit space, invariant hypersurface, minimal quadratic cone
Article copyright: © Copyright 1993 American Mathematical Society